Mathematische Zeitschrift

, Volume 249, Issue 3, pp 485–492

Critical functions and optimal Sobolev inequalities

Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Djadli, Z., Druet, O.: Extremal functions for optimal Sobolev inequalities on compact manifolds. Calc. Var. 12, 59–84 (2001)CrossRefMathSciNetMATHGoogle Scholar
  2. 2.
    Druet, O.: Elliptic equations with critical Sobolev exponents in dimension 3. Ann. Inst. H. Poincaré. Anal. Non Linéaire 19, 125–142 (2002)CrossRefMathSciNetMATHGoogle Scholar
  3. 3.
    Druet, O., Hebey, E.: The AB program in geometric analysis. Sharp Sobolev inequalities and related problems. Memoirs of the American Mathematical Society, MEMO/160/761, 2002Google Scholar
  4. 4.
    Druet, O., Robert, F.: Asymptotic profile and blow-up estimates on compact Riemannian manifolds. Preprint, 2000, Reproduced in [DrHe]Google Scholar
  5. 5.
    Hebey, E.: Fonctions extrémales pour une inégalité de Sobolev optimale dans la classe conforme de la sphère. J. Math. Pures Appl. 77, 721–733 (1998)CrossRefMathSciNetMATHGoogle Scholar
  6. 6.
    Hebey, E.: Nonlinear analysis on manifolds: Sobolev spaces and inequalities, CIMS Lecture Notes, Courant Institute of Mathematical Sciences, Vol. 5, 1999. Second edition published by the American Mathematical Society, 2000Google Scholar
  7. 7.
    Hebey, E., Vaugon, M.: Le problème de Yamabe équivariant. Bull. Sci. Math. 117, 241–286 (1993)MathSciNetMATHGoogle Scholar
  8. 8.
    Hebey, E., Vaugon, M.: The best constant problem in the Sobolev embedding theorem for complete Riemannian manifolds. Duke Math. J. 79, 235–279 (1995)MathSciNetMATHGoogle Scholar
  9. 9.
    Hebey, E., Vaugon, M.: Meilleures constantes dans le théorème d’inclusion de Sobolev, Ann. Inst. H. Poincaré. Anal. Non Linéaire 13, 57–93 (1996)MathSciNetMATHGoogle Scholar
  10. 10.
    Hebey, E., Vaugon, M.: From best constants to critical functions. Math. Z. 237, 737–767 (2001)MathSciNetMATHGoogle Scholar
  11. 11.
    Lee, J.M., Parker, T.H.: The Yamabe problem. Bull. Am. Math. Soc. 17, 37–91 (1987)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  1. 1.Laboratoire J.A. DieudonnéUniversité de Nice-Sophia AntipolisNice Cedex 2France

Personalised recommendations